# SDR SWIA200617123

- Difficulty date: August 28, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 9,151 hours, 8,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

2ND EMERGENCY FLOOD LIGHT FROM FRONT IS OUT.  RELAMPED SECOND EMERGENCY FLOOD LIGHT IAW AMM 33-51-01.  OPERATIONAL CHECKS GOOD.
